# SDR 2020F00279

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 26246
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296663
- Part serial: 14313
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

QRF TO THE ORIGIN AIRPORT DUE TO BLEED TRIP OFF ENGINE NUMBER ONE LIGHT ILLUMINATES. QRH APPLIED BY CREW AND FAIL RECURRENT AGAIN. RETURN REQUIRED.CORRECTIVE ACTION: WAS REPLACED PRECOOLER CONTROL VALVE SENSOR IAW AMM 36-12-03/401 AND REPLACED 450 THERMOSTAT IAW AMM 36-11-05/401. IN TEST NORMAL.
